Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 8:40 PM EDT for Jasper County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2012, 8:40 PM EDT (00:40 UTC)
- Expired
- Mar 16, 2012, 9:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
County Jasper County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 435 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
704 WWUS82 KFFC 170040 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EDT FRI MAR 16 2012 GAZ059-060-072-073-170130- 840 PM EDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PUTNAM...JONES...BALDWIN AND JASPER COUNTIES UNTIL 930 PM EDT... AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MONTICELLO...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...JONES...BALDWIN AND JASPER COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALVIN...MCELHENEYS CROSSROADS...MONTICELLO...ADGATEVILLE...SHADY DALE...HILLSBORO... PIEDMONT...WILLARD...ETHRIDGE...BLOUNTSVILLE...WARFIELD...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3330 8334 3307 8344 3324 8379 3347 8373 TIME...MOT...LOC 0040Z 290DEG 11KT 3328 8368 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 8:00 PM EDT, 40 minutes earlier.
Area forecast discussion, Mar 16, 8:00 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT FRI MAR 16 2012
.PREV DISCUSSION... /ISSUED 344 PM EDT FRI MAR 16 2012/
SHORT TERM /TONIGHT THROUGH SUNDAY/...
SUMMER LIKE PATTERN WILL CONTINUE WITH RIDGING SURFACE AND ALOFT.
A COUPLE OF SHORT WAVES ARE FORECAST TO MOVE AROUND THE TOP OF THE
RIDGE THROUGH THE TENNESSEE AND OHIO VALLEYS...WITH THE CWA ON THE
TRAILING END. TIMING AND LOCATION OF CONVECTION MAINLY DEPENDENT
ON MODERATE INSTABILITY...AFTERNOON HEATING AND LOCATION OF ANY
LEFT OVER SURFACE OUTFLOW BOUNDARIES. OVERALL SHEAR REMAINS WEAK.
MAIN THREAT SEEMS TO BE HAIL BUT HEAVY RAIN MAY CAUSE PROBLEMS
TEMPORARILY IN SOME AREAS. HAVE GENERALLY FAVORED NORTH GEORGIA
WITH HIGHER POPS THROUGH THE SHORT TERM BUT DEVELOPMENT IS
POSSIBLE ANYWHERE IN THE CWA. TEMPERATURES WILL REMAIN ABOVE
NORMAL BUT MAY LOCALLY BE AFFECTED BY CLOUDS AND RAIN.
LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HEIGHTS CONTINUE TO RISE THROUGH THE MIDDLE OF THE WEEK WITH HIGH
PRESSURE DOMINATING THE EASTERN HALF OF THE COUNTRY. A MAINLY
DIURNAL PATTERN FOR POPS LOOKS REASONABLE AND HAVE MADE NO
CHANGES. GFS AND ECMWF IN SOME AGREEMENT THAT THE TROUGH WILL
ADVANCE INTO THE MID MISSISSIPPI VALLEY BY THE END OF THE WEEK.
THE ONLY TWEAK WAS TO INCLUDE CHANCE POPS WEDNESDAY NIGHT AND
INCREASE POPS A BIT FOR THURSDAY. PREVIOUS DISCUSSION IS INCLUDED
BELOW.
41
PREVIOUS LONG TERM DISCUSSION...
/742 AM EDT FRI MAR 16 2012/
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS. BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK. THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE
TO SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN
THE ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY
HOWEVER... AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL
STILL BE ENOUGH MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION
EACH AFTERNOON. MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF
THE SYSTEM DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL
WEST OF FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE
TEMPERATURES CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH
NEXT WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.
12
CLIMATE...
RECORDS FOR 03-16
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 82 1945 37 1960 62 2002 19 1890
KATL 84 1945 34 1900 64 2002 18 1890
KCSG 85 2002 51 1969 65 2002 27 1988
1949
KMCN 87 1955 42 1900 65 1942 26 1916
RECORDS FOR 03-17
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 85 1945 39 2005 62 1945 23 1924
KATL 86 1945 38 1892 65 2002 23 1895
KCSG 88 2002 45 2005 67 2002 30 1981
1954
KMCN 88 1945 44 2005 65 1908 27 1988
RECORDS FOR 03-18
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 87 1921 45 1998 63 1908 23 1967
1941
1902
KATL 84 1982 30 1892 67 1908 20 1902
KCSG 89 1982 49 1988 64 1982 29 1967
KMCN 88 1908 43 1902 67 1908 28 2007
1941
RECORDS FOR 03-19
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 86 1982 45 1947 61 1908 22 1892
KATL 85 1982 44 1892 65 1927 17 1892
KCSG 88 1982 52 2001 66 1948 30 1985
1960
KMCN 88 1963 49 1947 64 1982 26 1967
1945 1902
1927
.AVIATION...
00Z UPDATE...
CONVECTION DIMINISHING BUT MAY CONTINUE TO SEE A FEW SHOWERS
AROUND THOUGH THE EVENING. FEW-SCT CLOUDS 6-8 THSD FT EXPECTED
INTO SATURDAY MORNING...THEN SCT CU 5 TO 6 THSD FT DURING THE
AFTERNOON AS ISOLATED TO SCATTERED SHOWERS-THUNDERSTORMS DEVELOP.
LIGHT SW-W WINDS OVERNIGHT...THEN 5 TO 10 KTS SATURDAY. EXPECT
VSBYS TO REMAIN GENERALLY UNRESTRICTED...EXCEPT POSSIBLY LOWERING
INTO THE MVFR RANGE AT MCN 11Z-13Z TIME FRAME.
//ATL CONFIDENCE...00Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS EXCEPT MEDIUM ON TIMING OF CONVECTION
SATURDAY.
49
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 55 84 57 84 / 40 30 30 30
ATLANTA 60 81 61 82 / 40 30 30 20
BLAIRSVILLE 52 76 52 77 / 50 40 40 30
CARTERSVILLE 53 81 52 82 / 50 30 30 20
COLUMBUS 59 84 60 85 / 30 30 20 20
GAINESVILLE 56 80 58 81 / 40 30 30 30
MACON 55 84 58 85 / 30 30 20 20
ROME 54 82 55 84 / 50 30 30 20
PEACHTREE CITY 52 81 54 82 / 40 30 20 20
VIDALIA 60 84 60 83 / 20 30 20 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
49Hazardous weather outlook, Mar 16, 6:04 AM EDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 604 AM EDT FRI MAR 16 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 604 AM EDT FRI MAR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM TO 10 PM. .DISCUSSION... A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 16, 7:07 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT FRI MAR 16 2012
GAZ032-162330-
707 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN COBB COUNTY
UNTIL 730 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DUE WEST...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COBB COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DUE WEST...ACWORTH...KENNESAW STATE UNIVERSITY AND
KENNESAW. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8473 3408 8470 3408 8469 3408 8462
3407 8459 3396 8455 3394 8472 3395 8474
3404 8474
TIME...MOT...LOC 2307Z 258DEG 11KT 3399 8472Special weather statement, Mar 16, 7:10 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
710 PM EDT FRI MAR 16 2012
GAZ110-170000-
710 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 800 PM EDT...
AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHINA HILL...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CHINA HILL...WORKMORE...JACKSONVILLE AND HORSE CREEK
WMA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3180 8309 3180 8313 3195 8311 3197 8282
3183 8278 3178 8286 3178 8289 3178 8299
3177 8301
TIME...MOT...LOC 2310Z 284DEG 10KT 3184 8304Special weather statement, Mar 16, 7:18 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
718 PM EDT FRI MAR 16 2012
GAZ074-170000-
718 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 800 PM EDT...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF DEEPSTEP...MOVING EAST AT 10
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE HEBRON...DEEPSTEP...SANDERSVILLE...TENNILLE...
RIDDLEVILLE...DAVISBORO AND HARRISON. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3279 8268 3279 8270 3292 8303 3308 8294
3299 8257
TIME...MOT...LOC 2319Z 292DEG 9KT 3297 8288Special weather statement, Mar 16, 7:48 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 748 PM EDT FRI MAR 16 2012 GAZ033-034-045-046-057-170030- 748 PM EDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS IN ROCKDALE...DEKALB...GWINNETT...HENRY AND FULTON COUNTIES UNTIL 830 PM EDT... AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST LAKE...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS ROCKDALE...DEKALB...GWINNETT...HENRY AND FULTON COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE EDGEWOOD... CEDAR GROVE...LA VISTA...KIRKWOOD...EAST LAKE...PANTHERSVILLE... GRESHAM PARK...SCOTTDALE...AVONDALE ESTATES...DECATUR...CLARKSTON... DRUID HILLS...LITTLE FIVE POINTS...PINE LAKE AND SNAPFINGER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3382 8398 3358 8402 3367 8437 3384 8433 TIME...MOT...LOC 2348Z 281DEG 12KT 3374 8425
Special weather statement, Mar 16, 8:19 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 PM EDT FRI MAR 16 2012
GAZ076-085-086-170100-
819 PM EDT FRI MAR 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN JOHNSON...EMANUEL AND JEFFERSON COUNTIES UNTIL 900 PM EDT...
AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARTOW...MOVING EAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JOHNSON...EMANUEL AND JEFFERSON COUNTIES THROUGH 900 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE BARTOW...MOXLEY...
WADLEY...THREE POINTS...COLEMANS LAKE AND SUMMERTOWN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3271 8217 3279 8257 3282 8256 3282 8252
3292 8251 3294 8254 3297 8254 3296 8227
3293 8227 3284 8231 3281 8222 3282 8216
TIME...MOT...LOC 0020Z 278DEG 10KT 3287 8244Special weather statement, Mar 16, 8:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EDT FRI MAR 16 2012 GAZ059-060-072-073-170130- 840 PM EDT FRI MAR 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN PUTNAM...JONES...BALDWIN AND JASPER COUNTIES UNTIL 930 PM EDT... AT 831 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MONTICELLO...MOVING EAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM...JONES...BALDWIN AND JASPER COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CALVIN...MCELHENEYS CROSSROADS...MONTICELLO...ADGATEVILLE...SHADY DALE...HILLSBORO... PIEDMONT...WILLARD...ETHRIDGE...BLOUNTSVILLE...WARFIELD...RESSEAUS CROSSROADS AND STANFORDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3330 8334 3307 8344 3324 8379 3347 8373 TIME...MOT...LOC 0040Z 290DEG 11KT 3328 8368
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:19 PM EDT | Special Weather Statement | FFC | Jefferson | 41 min |
| Mar 16, 8:48 PM EDT | Special Weather Statement | FFC | Clarke, Oglethorpe | 42 min |
| Mar 16, 8:59 PM EDT | Special Weather Statement | FFC | Houston | 46 min |
| Mar 16, 9:41 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 49 min |
| Mar 16, 10:17 PM EDT | Special Weather Statement | FFC | Pulaski | 43 min |
| Mar 16, 10:56 PM EDT | Special Weather Statement | FFC | Laurens | 49 min |
| Mar 16, 11:19 PM EDT | Special Weather Statement | FFC | Wilcox | 41 min |
| Mar 16, 11:30 PM EDT | Special Weather Statement | FFC | Dooly | 45 min |
| Mar 17, 12:38 AM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Wheeler | 37 min |
| Mar 17, 12:42 AM EDT | Special Weather Statement | FFC | Dodge | 48 min |
| Mar 17, 2:28 AM EDT | Special Weather Statement | FFC | Dodge | 47 min |
| Mar 17, 3:00 AM EDT | Special Weather Statement | FFC | Telfair | 45 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.